# SDR MALA040543

- Difficulty date: August 22, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Engine: Lyc LF5071F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION PERFORMED, CHAFF MARKS FOUND ON RT FLAP TAB LOWER SKIN AT NR 1 HINGE POINT.  MAINTENANCE REPAIRED ON 409 NR 186861.
